# SDR A0OR2015FA0000017

- Difficulty date: December 9, 2014
- Submitted: January 20, 2015
- Operation: General aviation
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Condition: Corroded
- Location: Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE UNIT FOUND CORRODED OUT OF LIMITS
